# SDR CALA2011100400636

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 33,596 hours, 10,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN HAS CRACKED FRAME NR 440 BETWEEN STR 8R AND 9R  ALL WORKED PERFORMED AND VERIFIED ON ATTACHED FORMS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS PER EA 5310-04716 REVC OP2.
